# SDR HNAA2024060600487

- Difficulty date: May 17, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 50,357 hours, 47,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00161 RH FLOOR SILL IS CORRODED AT FS. 20.  REPAIRED IAW PIEDMONT EO1-53-24-0320.
